# SDR SWIA201439323

- Difficulty date: August 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 30,081 hours, 24,955 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Chafed
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP INBD HINGE ARM AFT OTBD LUG CHAFED.   REMOVED DAMAGE AND FOUND TO BE WITHIN LIMITS.  RESTORED FINISH.  WORK DONE IAW REO.
